Causes Of Headaches After Taking Herbal Medicine?

Illustration of Causes Of Headaches After Taking Herbal Medicine?
Illustration: Causes Of Headaches After Taking Herbal Medicine? Bing

I want to ask, why after taking Samyun Wan’s medicine 3 days ago until now my head is still dizzy, what is the solution, thank you

1 Answer:

Hi Azzam,

Thank you for asking HealthReplies.com.

The product you mention is one type of herbal product that is claimed by the manufacturer to help overcome the problem with a weight that is not ideal. This medicine contains compositions ranging from radix panax ginseng, cornu cervi pantotrichum, radix astragali seu hedysari, and so on which are mixed in such a way that it is hoped that it can increase appetite, maintain endurance, and ultimately gain weight for those who consume it.

However, given the limited medical information regarding the content of the mixture used in addition to the ingredients above, along with the benefits and risks of side effects on health, we are not authorized to recommend, or also assess whether there is a direct relationship between the complaints you are currently experiencing with consumption. the product. Therefore, you should immediately consult a doctor while bringing the products you have previously consumed so that they will be assessed directly by the doctor regarding the safety of the products.

Dizziness, there are many possible causes, some of the most common are:

Inadequate sleep quality and quantity Hypoglycemia (low blood sugar) Hypotension (low blood pressure) Dehydration (lack of fluids) Anemia (low blood hemoglobin) Heart disorders Stress Refractive eye disorders (eg nearsightedness) Viral or bacterial infections, etc. You can First do the following steps to overcome dizziness:

Sleep and eat regularly every day Drink enough 1.5 to 2 liters of water per day Regular exercise 3-4 times per week Stay away from cigarettes, alcohol, drugs Manage stress wisely When feeling dizzy, rest, move to a comfortable location, and avoid stomping movements and too extreme If the dizziness does not improve in 3 days, try to see a doctor immediately..

Safe way to gain weight

I hope this helps.

dr. Nadia Nurotul Fuadah

: by

Related Question

Excessive Burping And Upper Abdomen Hurt.?

Excessive Burping And Upper Abdomen Hurt.?

(1 year ago)

, I want to ask. I have been burping 2 days often. My upper stomach hurts too. Is that okay?...

High Hemoglobin

High Hemoglobin

(2 years ago)

Hello, I have been blood donor 3-4 times, but after that, it was very difficult for blood donor because of high hemogoblin....

Dizziness Such As Floating And Hearing Impaired?

Dizziness Such As Floating And Hearing Impaired?

(1 year ago)

Hello. I want to ask. I feel like I’m flying, hearing like it’s far away, Time suddenly stands after sitting like a bird....

Leave a Reply

Your email address will not be published. Required fields are marked *